# SDR DALA2023012300501

- Difficulty date: January 22, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 84,770 hours, 38,542 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 ON CLIMBOUT GOT OILY SMELL IN COCKPIT. CORRECTIVE ACTION: COMPLIED WITH DELTA WORK-CARD 0550-2002 AND 7900-2001. OK FOR SERVICE. (9467598)
